Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have red spots on throat, pain during swallowing. Had some vomiting episode. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
I have red spots that look bloodyon the back of my throat. It is hard to swallow and the pain has been constant for 3 days now.
The throat pain started this past Sunday. That night, I presented with a violent, 24 hour vomiting episode. Tuesday I recovered from the vomiting, but the throat pain has still persisted. It is now a Wednesday.
Posted Wed, 20 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Kulbir Singh 3 hours later
Hello and thanks for posting the query
Sore throat is very common after constant vomiting episodes. Sore throat may occur due to vomit undigested material or acid reflex at the time of vomiting etc. To get rid from it follow some instructions:
1. Do regular lukewarm water gargles.
2. Avoid spicy, oily, sugary food products.
3. Avoid cold drinks or water. Always eat fresh and hygienic food.
4. An antibiotic course is needed if their is any sign of infection like fever, redness of throat. Consult your doctor for that.
5. If pain is severe Betadine gargles after every 1-2 hours helps a lot. Please consult your doctor before using it.
6. Take anti-inflammatory drug like Ibuprofen to reduce swelling and pain.

Hope this will help you. Write back for any follow up query.
Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
Follow-up: Have red spots on throat, pain during swallowing. Had some vomiting episode. Cause? 4 minutes later
This is not a follow up question. Just a thank you for your help!
Answered by Dr. Kulbir Singh 5 minutes later
Thanks Dear
It is my pleasure to hep you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor